Found: 6 resources


Narrow your search

Resource type

article (6)


Language

Arabic (5)

English (1)


Year
From To Submit

2020 (1)

2019 (1)

2018 (2)

2013 (1)

2012 (1)

Listing 1 - 6 of 6
Sort by

Estimation of Reliability Function for Complete Data - Article Review -

IRAOI JOURNAL OF STATISTICAL SCIENCES, 2019, Volume 16, Issue 30, Pages 25-38

A Fuzzy Stochastic Model for a Markov Process

AL-Anbar University journal of Economic and Administration Sciences, 2018, Volume 10, Issue 22, Pages 319-334
 

Listing 1 - 6 of 6
Sort by